×

Found 1,241 Documents (Results 1–100)

100
MathJax

Existence results of mild solutions for impulsive fractional differential equations with almost sectorial operators. (English) Zbl 07389008

Giri, Debasis (ed.) et al., Proceedings of the sixth international conference on mathematics and computing, ICMC 2020, Gangtok, Sikkim, India, March 18–20, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1262, 501-513 (2021).
MSC:  34G20 34A37 34A08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification